... currently on the second week of active pills of the 4th month. I take my pill everyday at 10am. this past Monday I took laxative like stomach medication and decided to not take my birth control pill that day to avoid disruptions. that same night I began to spot. I took my missed pill and the next pill the next day at its regular time. I'm still bleeding and am bleeding heavily. is that normal? should I continue taking my birth control as I usually take it?
Absolutely continue your pills. They could stop the bleeding. Your body responds to hormones fast. By not taking the pill on time, you had very little of the hormones in your body and it responded by starting bleeding. Our periods are triggered to start when certain hormones in our bodies drop, that's what happened to you.
- Microgestin Fe 1 / 20 Information for Consumers
- Microgestin Fe 1 / 20 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Microgestin Fe 1 / 20 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2009 • 1 answer
Posted 24 Jan 2014 • 1 answer
I have been taking microgestin fe 1/20 the 28 day pill pack for 5 months now. June 13th was the last
Posted 18 Jul 2014 • 1 answer
Posted 18 Jun 2015 • 2 answers
Microgestin FE 1.5/30 - I have been taking Microgestin for about three months. My doctor informed me
Posted 14 Nov 2017 • 0 answers